# SDR USAA2012081700010

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 45,603 hours, 18,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070003001
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY FLASHLIGHT BROKEN OFF MOUNT.  REMOVED AND REPLACED AFT LEFT EMERGENCY FLASHLIGHT.
